Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

On the general variable-coefficient KP equation with self-consistent sources

Language

English

Abstract

A new general variable-coefficient KP equation with self-consistent sources and its Grammian solutions is obtained by using the source generation procedure. Moreover, by applying the Pfaffianization procedure, a new coupled variable-coefficient KP equation is constructed. Its Wronski-type Pfaffian solution and Gramm-type Pfaffian solution are given. At last, a new integrable system of the general variable-coefficient KP equation with self-consistent sources is established. © 2011 American Institute of Physics.

Publication Date

2011

Source Publication Title

Journal of Mathematical Physics

Volume

52

Issue

7

Start Page

073511-1

End Page

073511-13

Publisher

American Institute of Physics

DOI

10.1063/1.3610672

Link to Publisher's Edition

http://dx.doi.org/10.1063/1.3610672

ISSN (print)

00222488

ISSN (electronic)

10897658

This document is currently not available here.

Share

COinS